Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Epzicom and Tivicay side effects.
Feb 14, 2014

Hi, I am on Epzicom and Tivicay been on them for about a week. I just noticed that I have a white tounge. I didnt think anything of it at first. I used my tounge cleaner and noticed it is kind of hairy looking but still white. Is this a common side effect of Tivicay or Epzicom? Also should I be concerned. I called my doctor he just recommended using diluted listerine for a few days to see if that helps. I dont have any patches anywhere on my mouth or in it except for the white thickness on my tounge. Thank You very much!!!

Response from Dr. Henry

Development of a white coating of the tongue after starting Epzicom/Tivicay (dolutegravir) is not a commonly reported direct side effect if those drugs. Immune reconstitution, effects of other drugs (ie antibiotics), diet, some HIV conditions (such as thrush or yeast infections), and other factors can contribute to development of white coating of tongue. KH



Previous
Can living with a dog lower probability of having depression?
Next
Arthritis and high CD3 cell number

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement